en
Scientific article
Open access
English

Ballistic-annihilation kinetics for a multivelocity one-dimensional ideal gas

Publication date1995
Abstract

Ballistic-annihilation kinetics for a multivelocity one-dimensional ideal gas is studied in the framework of an exact analytic approach. For an initial symmetric three-velocity distribution, the problem can be solved exactly and it is shown that different regimes exist, depending on the initial fraction of particles at rest. Extension to the case of an n-velocity distribution is discussed.

Citation (ISO format)
DROZ, Michel et al. Ballistic-annihilation kinetics for a multivelocity one-dimensional ideal gas. In: Physical review. E, Statistical, nonlinear, and soft matter physics, 1995, vol. 51, n° 6, p. 5541–5548. doi: 10.1103/PhysRevE.51.5541
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1539-3755
424views
186downloads

Technical informations

Creation02/27/2017 11:05:00 AM
First validation02/27/2017 11:05:00 AM
Update time03/15/2023 1:24:44 AM
Status update03/15/2023 1:24:44 AM
Last indexation01/16/2024 11:21:46 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack